Approximate Solution Algorithm for Multi-parametric Non-convex Programming Problems with Polyhedral Constraints

Semu Mityiku Kassa, Abay Molla Kassa

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)89-98
    JournalAn International Journal of Optimization and Control: Theories & Applications (IJOCTA)
    Volume4
    Issue number2
    Publication statusPublished - 2014

    Cite this

    @article{a3003f2b8e3f4765b1fab22c81ef3b06,
    title = "Approximate Solution Algorithm for Multi-parametric Non-convex Programming Problems with Polyhedral Constraints",
    author = "Kassa, {Semu Mityiku} and Kassa, {Abay Molla}",
    year = "2014",
    language = "English",
    volume = "4",
    pages = "89--98",
    journal = "An International Journal of Optimization and Control: Theories & Applications (IJOCTA)",
    number = "2",

    }

    TY - JOUR

    T1 - Approximate Solution Algorithm for Multi-parametric Non-convex Programming Problems with Polyhedral Constraints

    AU - Kassa, Semu Mityiku

    AU - Kassa, Abay Molla

    PY - 2014

    Y1 - 2014

    M3 - Article

    VL - 4

    SP - 89

    EP - 98

    JO - An International Journal of Optimization and Control: Theories & Applications (IJOCTA)

    JF - An International Journal of Optimization and Control: Theories & Applications (IJOCTA)

    IS - 2

    ER -